# SDR AALA20060394

- Difficulty date: June 20, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Part number: 1A821101
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MSY - INFLIGHT MCO DFW SHUT DOWN NUMBER ONE ENGINE DUE TO OIL QUANTITY LOSS.  LANDED MSY WITHOUT INCIDENT.  FLIGHT DATA RECORDER DOWNLOADED.  REPLACED LEFT HAND ENGINE BREATHER DECOILER MANIFOLD ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
